# SDR AALA202108313921

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 56,759 hours, 33,984 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: False Activation
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON TAKEOFF THE COCKPIT AURAL SMOKE ALERT SOUNDED CONTINUOUSLY.  NO SMOKE OR ANY EVIDENCE IN THE CABIN PUT THE NO PORTABLE ELECTRONIC DEVICES SWITCH IN THE ON POSITION ALERT WENT OFF. RESEATED SMOKE DETECTOR CONTROL UNIT (SDCU) AND PERFORMED BITE CHECK PER AMM 26-17-00 WITH NO FAULTS NOTED, SYSTEM OPERATIONAL CHECKS GOOD. NO FAULTS WERE FOUND ON THE LAST LEG REPORT.
